staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Jason P. Bell
Logarithmic frequency in morphic sequences
Journal de théorie des nombres de Bordeaux, 20 no. 2 (2008), p. 227-241, doi: 10.5802/jtnb.625
Article PDF | Reviews MR 2477502 | Zbl 1163.11020
Class. Math.: 68R15, 68Q45, 11B85
Keywords: Logarithmic frequency, morphic sequences, automatic sequences

Résumé - Abstract

We study the logarithmic frequency of letters and words in morphic sequences and show that this frequency must always exist, answering a question of Allouche and Shallit.

Bibliography

[1] J.-P. Allouche, J. Shallit, Automatic Sequences: Theory, Applications, Generalizations. Cambridge University Press, Cambridge, 2003.  MR 1997038 |  Zbl 1086.11015
[2] A. Cobham, Uniform tag sequences. Math. Systems Theory. 6 (1972), 164–192.  MR 457011 |  Zbl 0253.02029
[3] P. Michel, Sur les ensembles minimaux engendrés par les substitutions de longueur non constante. Thèse, Université de Rennes, 1975.
[4] P. Michel, Stricte ergodicité dÕensembles minimaux de substitution. Théorie Ergodique: Actes des Journées Ergodiques, Rennes, 1973/1974, Lecture Notes in Mathematics 532, Springer-Verlag, 1976.  MR 480942 |  Zbl 0331.54036
[5] S. Nicolay, M. Rigo, About frequencies of letters in generalized automatic sequences. Theoret. Comput. Sci. 374 (2007), no. 1-3, 25–40.  MR 2317465
[6] K. Saari, On the frequency of letters in morphic sequences. Computer science—theory and applications, 334–345, Lecture Notes in Comput. Sci. 3967, Springer, Berlin, 2006.  MR 2261007 |  Zbl pre05148739
[7] K. Saari, On the frequency and periodicity of infinite words. PhD thesis, University of Turku, 2008.